# SDR ASOA00006

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 24,320 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4049 - DURING INSPECTION, CREW NOTICED EMERGENCY EXIT LIGHT OVER FLIGHT ATTANDANT SEAT WOULD NOT COME ON.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AND NR 3 EMERGENCY BATTERY PACKS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
